MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 3D 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 3D 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036154080
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the coil delivery wire was noted to be kinked.The main coil was seen to be detached and not returned.Functional inspection was not performed as the main coil was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was not confirmed based off analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer, the device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.The patient¿s anatomy was normal.During analysis, the coil delivery wire was noted to be kinked.The detachment zone was analysed and it looks to be detached/separated and not returned.The introducer sheath was not returned.An assignable cause of not confirmed will be assigned to the reported event ¿main coil failed/unable to detach¿ as the event was not confirmed during the analysis , the main coil was not returned.An assignable cause of handling damage will be assigned to the analysed event 'coil delivery wire kinked/bent¿ since it is most likely that this damage occurred due to handling of delivery wire during the clinical procedure.An assignable cause of procedural factors will be assigned to the analysed event ¿main coil prematurely detached/separated during use¿ as these defects are associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu but performance was limited due to procedural and/or anatomical factors during use.
 
Event or Problem Description
The subject coil was returned for analysis and the device investigation revealed that the main coil prematurely detached/separated during use.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET 3D 4MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key18457366
Report Number3008881809-2024-00005
Device Sequence Number3114768
Product Code HCG
UDI-Device Identifier04546540711670
UDI-Public04546540711670
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2026
Device Catalogue NumberM0036154080
Device Lot Number24299586
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2023
Initial Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COIL (UNKNOWN).; KOMICHI CATHETER (UNKNOWN).; NEUROFORM ATLAS STENT (STRYKER).; TARGET TETRA COIL (STRYKER).
Patient SexUnknown